# SDR SCNA20240625258

- Difficulty date: June 19, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 58,532 hours, 22,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL VERTICAL PRESSURE WEB STA. 663 RBL 31.83 TO RBL 40 CRACK APPROX. 1" LONG. STOP DRILLED 1" CRACK AND SLOTTED PER SRM 57-10-10-2R-4.
